RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 743–745 (Mi dan36005)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Injective envelopes of normed lattices

Yu. A. Abramovich

Leningrad State University

Full text: PDF file (480 kB)

Bibliographic databases:
UDC: 513.88+83
Presented: Л. В. Канторович
Received: 04.09.1970

Citation: Yu. A. Abramovich, “Injective envelopes of normed lattices”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 743–745

Citation in format AMSBIB
\Bibitem{Abr71}
\by Yu.~A.~Abramovich
\paper Injective envelopes of normed lattices
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 743--745
\mathnet{http://mi.mathnet.ru/dan36005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0290072}
\zmath{https://zbmath.org/?q=an:0225.46011}


Linking options:
  • http://mi.mathnet.ru/eng/dan36005
  • http://mi.mathnet.ru/eng/dan/v197/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, A. I. Veksler, G. Ya. Lozanovskii, “Banach lattices – some Banach aspects of their theory”, Russian Math. Surveys, 34:2 (1979), 159–212  mathnet  crossref  mathscinet  zmath
    2. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Kusraev, S. N. Tabuev, “O bilineinykh operatorakh, sokhranyayuschikh diz'yunktnost”, Vladikavk. matem. zhurn., 6:1 (2004), 58–70  mathnet  mathscinet  zmath
    4. A. G. Kusraev, “Injective Banach lattices: a survey”, Eurasian Math. J., 5:3 (2014), 58–79  mathnet
    5. A. G. Kusraev, “The Boolean transfer principle for injective Banach lattices”, Siberian Math. J., 56:5 (2015), 888–900  mathnet  crossref  crossref  isi  elib  elib
    6. A. G. Kusraev, “Domination Problem in Banach Lattices”, Math. Notes, 100:1 (2016), 66–79  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020